# SDR DHL9974129C

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT WING FIXED LEADING EDGE CAVITY UPPER OUTBD SUPPORT ANGLE AT SLAT STA 0 IS CRACKED AT AFT ATTACH FASTENERS.  REMOVED ANGLE, FABRICATED NEW SUPPORT ANGLE, PER SRM 51-40-3, 16 BY 1.625, N/R 1390.
